Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Minimum eigenvalues for positive, Rockland operators

Authors: A. Hulanicki, J. W. Jenkins and J. Ludwig
Journal: Proc. Amer. Math. Soc. 94 (1985), 718-720
MSC: Primary 22E30; Secondary 58G35
MathSciNet review: 792290
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ L$ be a positive, Rockland operator of homogeneous degree $ \gamma $. The minimum eigenvalue of $ d\pi (L)$ increases as the $ \gamma $th power of the homogeneous distance from the origin of the orbit corresponding to $ \pi $.

References [Enhancements On Off] (What's this?)

  • [1] A. Kirillov, Unitary representations of nilpotent Lie groups, Uspehi Mat. Nauk 17 (1962), 57-110. MR 0142001 (25:5396)
  • [2] G. Folland and E. Stein, Hardy spaces on homogeneous groups, Math. Notes 28, Princeton Univ. Press, Princeton, N. J., 1982. MR 657581 (84h:43027)
  • [3] B. Helffer et J. Nourrigat, Caracterisation des opérateurs hypoelliptiques homogenes invariants a gauche sur un groupe de Lie gradué, Comm. Partial Differential Equations 4 (1979), 899-958. MR 537467 (81i:35034)
  • [4] I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255. MR 0042066 (13:48a)
  • [5] J. Ludwig, G. Rosenbaum and J. Samuel, The elements of bounded trace in the $ {C^*}$-algebra of a nilpotent Lie group (preprint).
  • [6] E. Nelson and W. F. Stinespring, Representation of elliptic operators in an enveloping algebra, Amer. J. Math. 81 (1959), 547-560. MR 0110024 (22:907)
  • [7] K. Yosida, Functional analysis, Springer, New York, 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E30, 58G35

Retrieve articles in all journals with MSC: 22E30, 58G35

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society